# SDR AALA2009040400001

- Difficulty date: April 4, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 29,515 hours, 4,019 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Inoperative
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YYT - INFLIGHT MAD-MIA.  AUXILIARY POWER UNIT BATTERY OVER TEMPERATURE LIGHT ILLUMINATED.  EMERGENCY DECLARED, LANDED YYT WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED AUXILIARY POWER UNIT BATTERY CHARGER.  SYSTEM GROUND CHECK NORMAL OPERATION.
